# SDR F3LA2010040700379

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 23,989 hours, 12,565 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REFERENCE LOG PAGE, NR 535350, ITEM 1.  ECAM HYD YELLOW LOW LEVEL INDICATION. FOUND DAMAGED HYD LINE IN NR 2 ENG PYLON.  REPLACED LINE REF AMM 29-13-49-000-049 AND 29-13-49-400-049.
